# SDR IXXA05RNG113S

- Difficulty date: September 28, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Corroded
- Location: Sta Xf 415
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CORROSION ON LT OB FLAP T/E PANEL LWD INNER SKIN, STA XF 415.  SKIN WAS REPLACED IAW MFG DRAWING 5654758 (STA XW 407-XF415) AND RIVETS WERE INSTALLED IAW SRM 51-1-21 PAGE 1-7.
